# SDR AALA20160617010

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 70,762 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bolt
- Part number: 28N0096121
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT SEAT 21C IS DANGLING FROM DOOR.  RESECURED EXIT SIGN IAW DA 261398.
